# SDR IPXA09M57683

- Difficulty date: September 18, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741504
- Part serial: 0140
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT OTBD AILERON DELAMINATION AT INBD UPPER T/E.  REMOVED DAMAGE, FABRICATED AND APPLIED REPAIR CORE AND PLIES IAW SAA EA 011-5750-01-A2049 AND IPXA EO MD11-5750-35163-A.
